PMID- 28414193
OWN - NLM
STAT- MEDLINE
DCOM- 20180815
LR  - 20180815
IS  - 1952-4013 (Electronic)
IS  - 1167-1122 (Linking)
VI  - 27
IP  - 3
DP  - 2017 Jun 1
TI  - Generalized lichen nitidus-like eruption in the setting of mogamulizumab and
      tremelimumab.
PG  - 325-326
LID - 10.1684/ejd.2017.2989 [doi]
FAU - Li, Alvin W
AU  - Li AW
AD  - Department of Dermatology, Yale University School of Medicine, New Haven, CT,
      USA.
FAU - Ko, Christine J
AU  - Ko CJ
AD  - Department of Dermatology, Yale University School of Medicine, New Haven, CT,
      USA.
FAU - Leventhal, Jonathan S
AU  - Leventhal JS
AD  - Department of Dermatology, Yale University School of Medicine, New Haven, CT,
      USA.
LA  - eng
PT  - Case Reports
PT  - Letter
TT  - Generalized lichen nitidus-like eruption in the setting of mogamulizumab and
      tremelimumab.
PL  - France
TA  - Eur J Dermatol
JT  - European journal of dermatology : EJD
JID - 9206420
RN  - 0 (Antibodies, Monoclonal)
RN  - 0 (Antibodies, Monoclonal, Humanized)
RN  - 0 (Antineoplastic Agents)
RN  - QEN1X95CIX (tremelimumab)
RN  - YI437801BE (mogamulizumab)
SB  - IM
MH  - Antibodies, Monoclonal/*adverse effects
MH  - Antibodies, Monoclonal, Humanized/*adverse effects
MH  - Antineoplastic Agents/*adverse effects
MH  - Carcinoma, Renal Cell/drug therapy
MH  - Fatal Outcome
MH  - Humans
MH  - Kidney Neoplasms/drug therapy
MH  - Lichen Nitidus/*chemically induced/pathology
MH  - Male
MH  - Middle Aged
EDAT- 2017/04/18 06:00
MHDA- 2018/08/16 06:00
CRDT- 2017/04/18 06:00
PHST- 2017/04/18 06:00 [pubmed]
PHST- 2018/08/16 06:00 [medline]
PHST- 2017/04/18 06:00 [entrez]
AID - ejd.2017.2989 [pii]
AID - 10.1684/ejd.2017.2989 [doi]
PST - ppublish
SO  - Eur J Dermatol. 2017 Jun 1;27(3):325-326. doi: 10.1684/ejd.2017.2989.